# SDR SIMA20250427002

- Difficulty date: April 27, 2025
- Submitted: May 6, 2025
- Operation: Air carrier
- Aircraft: N203NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000473
- Aircraft time: 26,579 hours, 17,505 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 17086101001
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-23-005 AFT GALLEY AREA RH CTR FLOOR BEAM UPPER SHEET BETWEEN FR 85-86 IS CORRODED. (LEVEL 2 CORROSION). REMOVED AND REPLACED AFT GALLEY AREA RH CTR FLOOR BEAM UPPER SHEET BETWEEN FR 85-86 IAW EMB 175 SRM 51-40-08
